Open Access
Translator Disclaimer
November 2008 An elementary proof of Sobolev embeddings for Riesz potentials of functions in Morrey spaces $L^{1,\nu,\beta}(G)$
Yoshihiro Mizuta, Eiichi Nakai, Takao Ohno, Tetsu Shimomura
Hiroshima Math. J. 38(3): 425-436 (November 2008). DOI: 10.32917/hmj/1233152779

Abstract

Our aim is to give an elementary proof of Sobolev embeddings for Riesz potentials of functions in Morrey spaces $L^{1,\nu,\beta}(G)$, as an extension of Serrin. We are mainly concerned with Trudinger's type exponential integrability for Riesz potentials.

Citation

Download Citation

Yoshihiro Mizuta. Eiichi Nakai. Takao Ohno. Tetsu Shimomura. "An elementary proof of Sobolev embeddings for Riesz potentials of functions in Morrey spaces $L^{1,\nu,\beta}(G)$." Hiroshima Math. J. 38 (3) 425 - 436, November 2008. https://doi.org/10.32917/hmj/1233152779

Information

Published: November 2008
First available in Project Euclid: 28 January 2009

zbMATH: 1175.31005
MathSciNet: MR2477751
Digital Object Identifier: 10.32917/hmj/1233152779

Subjects:
Primary: 31B15 , 46E35

Keywords: Morrey space , Riesz potentials , Sobolev’s inequality , Trudinger’s exponential inequality

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.38 • No. 3 • November 2008
Back to Top